# SDR DALA2022040102228

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 53,365 hours, 27,089 cycles
- System (JASC): 3251 · Steering Unit
- Part: Computer
- Part number: E21327107
- Part serial: 6586
- Condition: Faulty
- Location: X
- Part time: 27,638 hours, 13,489 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3148 - DIV - TO JFK DUE TO NOSEWHEEL STEERING FAULT AFTER GEAR EXTENSION FOR LANDING AT LGA. SYSTEM FAULTS STEERING MODULE 6GC. CORRECTIVE ACTION: REPLACED STEERING CONTROL MODULE & BSCU. (8742140)
